# SDR USAA050464

- Difficulty date: April 2, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 56,390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCH LONG, BS 747 BETWEEN 19L AND 20L.  INSTALLED DOUBLER SKIN REPAIR PER EA 83173, SRM 53-00-01.  (M)
